Join the 'Actonel' group to help and get support from people like you.
We found 37 questions associated with the 'Actonel' topic.
Posted 29 Apr 2016 by Mak1143 • 2 answers
I use a tooth guard, but still have the sensitivity. Use sensodyne teeth products etc. any correlation to Actonel?
Posted 6 Jan 2016 by olapper • 1 answer
I developed several skin infections when I stopped taking Actonel and began having Prolia injections instead, every 6 months for my osteoporosis. Because skin infections are a rare side effect of Prolia, I stopped the Prolia, and went back to Actonel 4 months ago. Now I have yet another skin ...
Posted 10 Feb 2015 by writer91 • 1 answer
We received a call from a patient who stated that her pharmacy told her that actonel was no longer available. Is this true or is it just back ordered? Thanks cindy
I HAVE ONLY BEEN ON Actonel FOR 4 MONTHS , ONCE A WEEK DOSE. I AM NOW EXPERIENCING SEVERE RIGHT HIP?
Posted 27 Nov 2014 by bordercollee • 1 answer
... Pain that is dibilitating and I have had to purchase a cane to get around. Xrays have been taken, I am waiting for results, but I am wondering if anyone else has experienced this. The pain is unbearable. Irene
Posted 25 Sep 2014 by old bones • 1 answer
Actonel was my osteopenia med until maker stopped before it went generic and instead offered (at a HIGH price) ATELVIA. Since recently patented, I'd like to get a generic that would not betray my bones, but still cost less. Currently pay $ 1000.00 a year for 52 pills (1 a week), after a $ ...
Posted 14 May 2014 by 17h2 • 2 answers
Posted 22 Nov 2011 by rose51 • 2 answers
Posted 30 Jun 2013 by Nonna65 • 1 answer
for several years. Since miacalcin I now have pain in both hips and lower back. Is this related to the miacalcin? I was on Actonel previously, which caused GI problems, nerve problems, and finally decided never to take that drug again! My recent BD shows osteoporosis, which did not improve with ...
Posted 24 May 2013 by derek 123456789 • 1 answer
Posted 28 Mar 2013 by dm0830 • 1 answer
I had every side effect with fasamax so I went off of it after three weeks. I was put on Evista and in two years my back has got a little worse. Now they want to put me on Actonel. I am scared to death to take this. Wondering if this has happened to anyone else and how you responded.
Posted 4 Feb 2013 • 1 answer
Is this normal?
Posted 3 Feb 2013 by Froggr • 1 answer
I have to take this med. and I can't get medicaid. I can't afford to pay the high price each month. I'm not able to find a job yet. So I need some help right now.
Posted 23 Apr 2012 by marlinprisi • 1 answer
I am 36 year old and diagnosed with avascular necrosis of bilateral femoral head. I have been treated with chemotherapy for two years. Now I am not taking any medicine.
Posted 16 Jan 2012 by mdelorio • 1 answer
I recently stopped taking actonel. How long will the sore thighs, knees and hips last. I have been off the medicine for 4 weeks and still have pain going up and down stairs.
Posted 23 Aug 2011 by cainblds • 1 answer
... dryness. I've tried eye drops. I don't remember the Actonel bothering me like this. I took it for six months but switched for gastro reasons. Please advise if this is a common side effect
Ask a Question
Related Condition Support Groups
Actonel Patient Information at Drugs.com
- Actonel Information for Consumers
- Actonel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Actonel (detailed)